MathSciNet Relay Station
MathSciNet bibliographic data
MR2276776 (2007m:53008) 53A10
Meeks, William H., III; Wolf, Michael Minimal surfaces with the area growth of two planes: the case of infinite symmetry. J. Amer. Math. Soc. 20 (2007), no. 2, 441–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement